A Hamiltonian formulation for free surface water waves with non-vanishing vorticity

Research output: Contribution to journalArticle

Standard

A Hamiltonian formulation for free surface water waves with non-vanishing vorticity. / Constantin, Adrian.

In: Journal of Nonlinear Mathematical Physics, Vol. 12, No. Suppl. 1, 2005, p. 202-211.

Research output: Contribution to journalArticle

Harvard

APA

CBE

MLA

Vancouver

Author

RIS

TY - JOUR

T1 - A Hamiltonian formulation for free surface water waves with non-vanishing vorticity

AU - Constantin, Adrian

PY - 2005

Y1 - 2005

N2 - We describe the derivation of a formalism in the context of the governing equations for two-dimensional water waves propagating over a flat bed in a flow with non-vanishing vorticity. This consists in providing a Hamiltonian structure in terms of two variables which are scalar functions.

AB - We describe the derivation of a formalism in the context of the governing equations for two-dimensional water waves propagating over a flat bed in a flow with non-vanishing vorticity. This consists in providing a Hamiltonian structure in terms of two variables which are scalar functions.

U2 - 10.2991/jnmp.2005.12.s1.17

DO - 10.2991/jnmp.2005.12.s1.17

M3 - Article

VL - 12

SP - 202

EP - 211

JO - Journal of Nonlinear Mathematical Physics

JF - Journal of Nonlinear Mathematical Physics

SN - 1402-9251

IS - Suppl. 1

ER -